Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
3rdeye

Accutane Fatigue Bags

Recommended Posts

Ive been taking accutane (10/mg day) for the last 1,5 years nad ive developed this insane bags in my eyes and are always watery , my nose is  blocked and inflamated and im always tired , i went to my  otolaryngologist and shes said i had rinithis. Could accutane be causing this problem ?? I know accutane makes the nose more sensitive and dry and in my workplace there is a lot of polluton (dust,smoke,chemicals...) but i never had a problem like this before i started accutane. I Still have arround 10 months of treatment left and im a bit tired of this.

I  also took accutane when i was younger and i dont remember any problem like this, what do you guys think ?

Link to comment
Share on other sites

Hey friend, i think there most definitely could be a connection between the two. When i was on Acc, it dried out my nose so much i had a record number of bloody noses. I literally had to put small amounts of vasaline inside to keep it semi moist. 

 

But also, curious as to why your treatment is so long? 10 months sounds like a long time. 

Link to comment
Share on other sites

I though there was a relation ,this just makes it so much harder man dont have any other side effects really .

 My doctor says i have to reach a cumulative dosage of 7000mg, and im only taking 10mg/day so its takes a long time.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×